# SDR SWAA2015110245599

- Difficulty date: October 17, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL EXIT LIGHT BROKEN AT ROW 9.  R & R LIGHT IAW AMM.
